# SDR AU991002

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE STRUT INBOARD MID-SPAR FUSE PIN CRACKED.  CRACK LENGTH 0.508 MM (0.020 INCH).  NR 2 ENGINE OUTBOARD MID-SPAR FUSE PIN CRACKED.  CRACK LENGTH 38.1 MM (1.5 INCH).  FOUND DURING INSPECTION IAW QANTAS ENGINEERING INSTRUCTION EI 767-054-0026.
